# SDR DALA2017122008766

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 50,845 hours, 16,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT AISLE TRIM DAMAGED AND STICKING OUT IN AISLE AROUND 14D.    THE EMERGENCY LIGHT FOUND INOPERATIVE ON AISLE,  RED LIGHT CHECKED OK.  REPLACED THE AISLE TRIM AND EMERGENCY LIGHT IAW AMM 25-20.
